MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH,BIO-COMP S-TAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 1st dec 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-1934bcf-2, suture anchor, biocomposite¿ suturetak® 3 x 14.5 mm, ve5 with #2 fiberwire® and #2 tigerwire®, its anchor was pulled out when retrieving the pole.This was detected during a repair of the anterior calcaneofibular ligament surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-1934bcf-2.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-1934bcf-2 sutr anch, bio-comp s-tak batch 15378386 was received for evaluation.Visual inspection revealed that the anchor, which was still sitting at the tip of the inserter, was broken at the proximal end of the first thread.It was noted damage to the threads, most likely due to excessive force and/or misalignment during insertion.Evaluation of the sutures on the handle found no damage.A functional test was not performed due to the damage to the device.The most likely cause of the reported failure is user error, including improper bone preparation, misalignment of the insertion, and excessive force.Directions for use dfu-0054-eor7_fmt_en, revision 7, bio-fastak, fastak¿, suturetak® and fibertak® suture anchors.G.Precautions 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.7.Arthrex implant specific instrumentation must be used to insert implantable devices per the recommended surgical technique.

Brand Name
SUTR ANCH,BIO-COMP S-TAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23862700
Report Number1220246-2025-05740
Device Sequence Number18466446
Product Code MAI
UDI-Device Identifier00888867023888
UDI-Public(01)00888867023888(11)250127(17)281231(10)15378386
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP S-TAK
Device Catalogue NumberAR-1934BCF-2
Device Lot Number15378386
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown